# SDR USAA2014090300007

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 45,130 hours, 16,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725148520000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 FRETTING CORROSION ON LT WING LOWER FUEL DOOR 540AB BETWEEN WING RIBS 2 & 3, ALSO BETWEEN STRINGERS 8L TO 11L.  REPLACED LT WING LOWER FUEL DOOR 540AB IAW SRM 57-27-11.
